標題: Incrementally extensible folded hypercube graphs
作者: Chang, HY
Chen, RJ
資訊工程學系
Department of Computer Science
關鍵字: hypercubes;folded hypercubes;incrementally extensible hypercubes;fault tolerance;graph embedding;interconnection networks
公開日期: 1-Mar-2000
摘要: In this paper, we propose the incrementally extensible folded hypercube (IEFH) graph as a new class of interconnection networks for an arbitrary number of nodes. We show that this system is optimal fault tolerant and almost regular (i.e., the difference between the maximum and the minimum degree of nodes is at most one). The diameter of this topology is half of that of the incomplete hypercube (IH), the supercube, or the IEH graph. We also devise a simple routing algorithm for the IEFH graph. Finally, we embed cycles and complete binary trees into this graph optimally.
URI: http://hdl.handle.net/11536/30716
ISSN: 1016-2364
期刊: JOURNAL OF INFORMATION SCIENCE AND ENGINEERING
Volume: 16
Issue: 2
起始頁: 291
結束頁: 300
Appears in Collections:Articles


Files in This Item:

  1. 000086284200008.pdf